# SDR WX0A2014081672095

- Difficulty date: August 13, 2014
- Submitted: August 17, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS IN THE TUNNEL, LOWER SIDEWALL LIGHTS INOPERATIVE.  REPLACED BATTERIES, NO HELP.  OPENED FIRST LIGHT AFT OF AIRSTAIR DOOR TO CHECK BULB. FOUND BOTH TERMINAL SCREWS BACKED-OFF.  TIGHTENED SCREWS IAW AMM 20-50-04.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
